# SDR 801DM0014

- Difficulty date: June 2, 2004
- Submitted: June 8, 2004
- Operation: Air carrier
- Aircraft: N801DM
- Make and model: Boeing 757-200 SERIES
- Aircraft serial: 26240
- Aircraft time: 16,157 hours, 11,350 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 20131A
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ALL EMERGENCY EXIT LIGHTS POWERED BY M731 ARE INOP.  REPLACED BATTERY PACK PER MM 33-51-07.  LIGHTS CHECK GOOD.
